# SDR CALA2025072406881

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 89,277 hours, 21,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM INSPECTED GIRT BAR AND FLOOR FITTING IAW REF AMM 25-66-10-202-039 CLEARED DEBRIS, SLIDE ARMS AND DISARMS.
